... permanent cerebellar damage
6 Sep 2009
While lithium levels are within the normal range, tremor is considered a common side effect.
Side Effects of Lithium - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Lithium:
Mild hand tremor; mild thirst; temporary, mild nausea and general discomfort at the beginning of treatment.
Seek medical attention right away if any of these SEVERE side effects occur when using Lithium:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blurred vision; confusion; diarrhea; drowsiness; excessive weight gain; fainting; giddiness; inability to control the bladder or bowels; increased thirst; increased or decreased urination; involuntary twitching or muscle movements; loss of consciousness; loss of coordination; muscle weakness; persistent headache; persistent or severe nausea; ringing in the ears; seizures; slow or irregular heartbeat; slurred speech; swelling of the ankles or wrists; unsteadiness; vision changes; vomiting.
You will find information on the signs and symptoms of lithium toxicity at http://www.drugs.com/enc/lithium-toxicity.html
9 Sep 2009
It's an annoyance for the most part. But if it seems worse than usual, try drinking gatorade. I've noticed if my water or salt level is off, my shakes get worse. And frustration makes it worse too. I've learned to deal, for the most part, but sometimes it still makes me frustrated
1 Feb 2010
they say it casuse treamers when u takeit but they'll go away the truthis i was on it 4 2 years its been 6 sence ive done it reagulaly but the twitches n treamers are perminint and yes its nerve damadge in the brain there is no fixing it u can get treamers n twitches from alota thing muscle realaxers like flexeril and tremedol will help make them go away sorry about that it sux i know and no matter what level yer at youl have them pCe
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Lithium (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had been on Lithium 900mg for 15 years and had to switch to a new Dr. I found out he had not seen?
my chart from my previous Dr. of about a decade and didn't even receive it for 6 months after first seeing me. The second time I went to the new ...
1 answer • 2 Nov 2009
I have been taking lithium since November 2009, maintaining a 0.8 level of the medication in my system. I soon realized it made me really sleepy and ...
1 answer • 8 Jan 2010
If I can find out what causes a low lithium level in the body maybe I can reverse the causes and not have to take lithium medication and all of its ...
1 answer • 11 Nov 2011
My grandfather and father had tremors, however, they were never diagnosed. They just called it "The Palsy". When I was 15 I noticed (along ...
2 answers • 26 Nov 2011